# SDR VNAA202508280065

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Cut
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 LOWER FRAME SEGMENT REQUIRES REMOVAL FOR ACCESS TO STRINGER REPLACEMENT.   CUT AND REMOVED FRAME SEGMENT AT FS 319, THEN REPAIRED IAW MHIRJ REO 670-53-21-2632 REV-- DATED 2025-07-02. SH670-31355-1
